# SDR HNAA2013123000645

- Difficulty date: December 29, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 053
- Aircraft time: 67,787 hours, 76,805 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Relay
- Condition: Failed
- Location: Autofeather
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTOFEATHER DID NOT ARM, DOES STATIC TEST OK.  COULD NOT DUPLICATE.  R & R RELAY 6121-K5 FOR TROUBLESHOOTING.  GROUND RAN,  OPS CHECKED GOOD AT THIS TIME.
